# SDR DHL2003754018

- Difficulty date: November 25, 2003
- Submitted: November 26, 2003
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- Engine: Pwa JT8D15
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C, D, O

## Discrepancy

AFTER ADVANCING THRUST LEVERS FOR TAKEOFF HEARD A COMPRESSOR STALL AND REJECTED THE TAKEOFF AT 16,100 GTW AND ZERO INDICATED AIRSPEED.  OAT WAS 9 C AND PRESS ALT +100 FT.  THIS WAS FIRST ATTEMPT AT T/O.  AFTER ADVANCING THRUST LEVERS FOR TAKEOFF HEARD A COMPRESSOR STALL, AUTO PACK TRIP SYSTEM TRIPPED THE PACKS, ENGINE FAIL CAME ON, AND REJECTED AT 163,500 GTW ZERO IAS 9 DEG C AND 100 PA FT.  PERFORMED ENGINE RUN IAW JRH CHAPTER 5 INTO WIND ALL ENGINES CHECKED NORMAL.  SUSPECT CROSSWIND CONDITIONS CAUSING SURGE.  LUBRICATED COMPRESSOR BLEED NR 2 ENGINE PRECAUTIONARY IAW P&W M/M 75-30-00.   INSPECTED INLETS/EXHAUST, NO DEFECTS FOUND.  COULD NOT DUPLICATE PROBLEM.  RUN SHEET FAXED TO MX CONTROL.
